# SDR 9WGA2015100101

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 67,979 hours, 13,444 cycles
- Engine: Ge CF680C2D1F
- Engine time: 54,551 hours, 10,117 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 350, NOTICED BURNING SMELL, FEW MINUTES LATER, LEVEL 3 AIR MANIFOLD 2 FAILED, FOLLOWED QRH & RETURNED.
